AIMS Mathematics, 2020, 5(4): 3731-3740. doi: 10.3934/math.2020241

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Deferred statistical convergence of order α in metric spaces

1 Department of Mathematics, Firat University, 23119 Elazıg, TURKEY
2 Faculty of Education, Department of Mathematics Education, Mus Alparslan University, 49100 Mus, TURKEY
3 Faculty of Education, Harran University, Osmanbey Campus 63190, Sanlıurfa, TURKEY

In this paper, the concepts of deferred statistical convergence of order α and deferred strong Cesàro summability are generalized to general metric spaces and some relations between deferred strong Cesàro summability of order α and deferred statistical convergence of order α are given in general metric spaces.
  Figure/Table
  Supplementary
  Article Metrics

References

1. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, London and New York, 1979.

2. H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2 (1951), 73-74.

3. H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.    

4. I. J. Schoenberg, The integrability of certain functions and related summability methods, Am. Math. Mon., 66 (1959), 361-375.    

5. B. Bilalov, T. Nazarova, On statistical convergence in metric space, Journal of Mathematics Research, 7 (2015), 37-43.

6. N. L. Braha, H. M. Srivastava, S. A. Mohiuddine, A Korovkin's type approximation theorem for periodic functions via the statistical summability of the generalized de la Vallée Poussin mean, Appl. Math. Comput., 228 (2014), 162-169.

7. M. Cinar, M. Karakas, M. Et, On pointwise and uniform statistical convergence of order α for sequences of functions, Fixed Point Theory A., 2013 (2013), 1-11.    

8. R. Colak, Modern Methods in Analysis and Its Applications, New Delhi, India: Anamaya Pub, 2010 (2010), 121-129.

9. J. S. Connor, The Statistical and strong p-Cesàro convergence of sequences, Analysis, 8 (1988), 47-63.

10. M. Et, H. Şengül, On pointwise lacunary statistical convergence of order α of sequences of function, P. Natl. A. Sci. India A., 85 (2015), 253-258.

11. M. Et, S. A. Mohiuddine, A. Alotaibi, On λ-statistical convergence and strongly λ-summable functions of order α, J. Inequal. Appl., 2013 (2013), 1-8.    

12. M. Et, B. C. Tripathy, A. J. Dutta, On pointwise statistical convergence of order α of sequences of fuzzy mappings. Kuwait J. Sci., 41 (2014), 17-30.

13. M. Et, R. Colak, Y. Altin, Strongly almost summable sequences of order α, Kuwait J. Sci., 41 (2014), 35-47.

14. E. Savas, M. Et, On $(\Delta _{\lambda }^{m},I)$-statistical convergence of order α, Period. Math. Hung., 71 (2015), 135-145.

15. J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.

16. M. Işık, K. E. Akbaş, On λ-statistical convergence of order α in probability, J. Inequal. Spec. Funct., 8 (2017), 57-64.

17. M. Işık, K. E. Et, On lacunary statistical convergence of order α in probability, AIP Conference Proceedings, 1676 (2015), 020045.

18. M. Işık, K. E. Akbaş, On asymptotically lacunary statistical equivalent sequences of order in probability, ITM Web of Conferences, 13 (2017), 01024.

19. E. Kayan, R. Colak, Y. Altin, d-statistical convergence of order α and d-statistical boundedness of order α in metric spaces, U. P. B. Sci. Bull., Series A, 80 (2018), 229-238.

20. M. Küçükaslan, M. Yılmaztürk, On deferred statistical convergence of sequences, Kyungpook Math. J., 56 (2016), 357-366.    

21. M. Küçükaslan, U. Dğer, O. Dovgoshey, On the statistical convergence of metric-valued sequences, Ukrains'kyi Matematychnyi Zhurnal, 66 (2014), 712-720.

22. S. A. Mohiuddine, A. Alotaibi, M. Mursaleen, Statistical convergence of double sequences in locally solid Riesz spaces, Abstr. Appl. Anal., 2012 (2012), 1-9.

23. F. Nuray, λ-strongly summable and λ-statistically convergent functions, Iran. J. Sci. Technol. A., 34 (2010), 335-338.

24. F. Nuray, B. Aydin, Strongly summable and statistically convergent functions, Inform. Technol. Valdymas, 1 (2004), 74-76.

25. T. Šalát, On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139-150.

26. H. Şengül, M. Et, On I-lacunary statistical convergence of order α of sequences of sets, Filomat 31 (2017), 2403-2412.

27. H. Şengül, On Wijsman I-lacunary statistical equivalence of order (η, μ), J. Inequal. Spec. Funct., 9 (2018), 92-101.

28. H. Şengül, On $S_{\alpha }^{\beta }\left(\theta \right)$-convergence and strong $N_{\alpha }^{\beta }\left(\theta,p\right) $-summability, J. Nonlinear Sci. Appl., 10 (2017), 5108-5115.    

29. H. Şengül, M. Et, Lacunary statistical convergence of order (α, β) in topological groups, Creat. Math. Inform., 26 (2017), 339-344.

30. H. M. Srivastava, M. Mursaleen, A. Khan, Generalized equi-statistical convergence of positive linear operators and associated approximation theorems, Math. Comput. Model., 55 (2012), 2040-2051.    

31. H. M. Srivastava, M. Et, Lacunary statistical convergence and strongly lacunary summable functions of order α, Filomat, 31 (2017), 1573-1582.    

32. R. P. Agnew, On deferred Cesàro mean, Ann. Math., 33 (1932), 413-421.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved